Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 3, September 2021  pp. 251–260.

On q-ramified abelian 3-extensions over the initial layer of the anti-cyclotomic Z{3}-extension of an imaginary quadratic field

Authors:  Tsuyoshi Itoh
Author institution:Division of Mathematics, Education Center, Faculty of Social Systems Science, Chiba Institute of Technology, 2--1--1 Shibazono, Narashino, Chiba, 275--0023, Japan

Summary:  Let k be an imaginary quadratic field, k{a}{∞}/k the anti-cyclotomic Z{3}-extension, and k{a}{1}/k the unique cubic cyclic subextension of k{a}{∞}/k (k{a}{1} is often called the initial layer of k{a}{∞}/k). For a prime number q (≠ 3), we denote by X{q} (k{a}{1}) (resp. X'{q} (k{a}{1})) the Galois group of the maximal q-ramified (resp. q-ramified 3-split) abelian 3-extension over k{a}{1}. We give a result concerning the behavior of the orders of X{q} (k{a}{1}) and X'{q} (k{a}{1}). This supplements the previous work by Takakura and the author, which also considers X{q} (k{a}{1}) and X'{q} (k{a}{1}) in the context of studying ``tamely ramified Iwasawa modules''.

Contents   Full-Text PDF